# SDR RAIA00603053

- Difficulty date: March 25, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 5,367 hours, 5,057 cycles
- Engine: Allsn AE3007A
- Engine time: 16,092 hours, 15,158 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Metering Unit
- Part number: 23076365
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: B, A

## Discrepancy

FLT 8032 - IAD - ENGINE NR 1 SHUTDOWN IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE FPMU.
